A 69-year-old female asked:
Disclaimer

can femara (letrozole) cause hair loss?

1 doctor answer
Dr. Sewa Legha
49 years experience Medical Oncology
Yes, some thinning: Mild thinning of hair is reported from the use of any antiestrogenic medicines. So Femara (letrozole) can cause some, usually mild hair loss, not enough to worry about it being a serious problem.
Answered on Feb 2, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 68-year-old female asked:
Dr. Carlos Encarnacion
34 years experience Medical Oncology
No fear: Yes, some women will gain weight, get thinning hair, most will have bone aches or hot flashes. Some may even lose bone density but overall, Femara (le ... Read More
1
1 thank
A 61-year-old female asked:
Dr. Devon Webster
21 years experience Medical Oncology
Femara!!!: It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain. Sometimes switching to a different aromatase inhibi ... Read More
A 45-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Possibly: Femara (letrozole) is an aromatase inhibitor. It works by decreasing the amount of estrogen produced in post-menopasual women. Anything that lowers ... Read More
A 47-year-old member asked:
Dr. Carlo Hatem
24 years experience Pulmonary Critical Care
Yes: Femara (letrozole) causes insomnia in 7% of people who take it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month